# SDR CALA2022012400211

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 86,391 hours, 33,936 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Seal
- Part number: D5461039400100D5
- Condition: Cracked
- Location: Lt Eng Inbd T-R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

PDA 2 #1 ENG INBD SIDE T-R TO PYLON FLEX SEAL PIECES MISSING AND CRACKED ...REF FIG 3 ITEMS 90 AND 110 OF ECRA 5450-02357...SEE PHOTO ABD APPLIED SPEED TAPE. ISSUE DIP TO DO VISUAL INSP ONCE PER DAY 50 FLIGHT HOURS. PER PART 2A, AND ACCOMPLISH PERMANENT REPAIR PER PART 3 WITHIN REF ECRA 5450-02357 REV-B, REPLACED SEAL ITEM 110 AND STOP DRILLED CRACK ON ITEM 90. PERFORMED INTERIM REPAIR PER PART 1A ENG1 I/B (R/H/S) PYLON FLEX SEAL INTERIM REPAIR MUST BE CHECKED TOMC-APPROVAL FROM SC1ELBYC COMMENT ONCE DAILY ("D" IN METERS) FOR TAPE CONDITION APPLY TAPE IF NEEDED. AND PERMANANT REPAIR MUST BE ACCOMPLISHED WITHIN 50 FLIGHT HOURS. PER TRM EC/RA 5450-02357 REV B. CURRENT PTT IS 86391. PHOTO ADDED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
